Ask an expert
Question

02 Apr 2007

Tearing of Vagina
I had a LAVH 2 and a half mths ago. Since then I find that I tear at the bottom entrance of vagina during intercourse. This never happened before the op. I have tried lubricants etc. Am I not giving it enough time to heal?
Answer 277 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

If your ovaries were also removed, it could be a lack of hormones causing vaginal dryness. Premarin cream helps with this.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9463 votes
No
68% - 20185 votes
Vote